MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR NEEDLE GUIDE INSERT; DISPOSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR NEEDLE GUIDE INSERT; DISPOSABLE BIOPSY
Model Number ENCFINSERT10G
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 07/2022).
 
Event or Problem Description
It was reported that prior to biopsy procedure, the sterilized package was allegedly found to be damaged.There was no patient contact.

Brand Name
ENCOR NEEDLE GUIDE INSERT
Common Device Name
DISPOSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12195111
Report Number2020394-2021-01355
Device Sequence Number19783855
Product Code KNW
UDI-Device Identifier00801741086465
UDI-Public(01)00801741086465
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENCFINSERT10G
Device Catalogue NumberENCFINSERT10G
Device Lot NumberVTEU0355
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;